Every morning before work he goes into the bathroom for almost half an hour. I noticed that his old track marks are red and bruised. When I asked him several times why, he told me that they sometimes change color. When I go into the bathroom I noticed cups of water sitting around. The other day there was a black residue on the toilet cover and toilet paper with small amounts of blood on the floor next to the toilet. I also noticed that he's not in there brushing his teeth because he kisses me before he leaves and I checked his toothbrush once and it was unused. I'm scared for him because he has a past of shooting that sh*t and morphine. Someone please help! Thanks<3
7 Feb 2011
I used to do heroin and those are all signs of slamming/injecting. I've never had my track marks change colors or all the sudden turn red and purple. Next time you think he's using look at his pupils in dark light. If they don't dilate and are as tiny as a pin prick that is a very good way to tell that someone has opiates in their system. You will be able to tell because they almost disappear and its not normal. also has he lost weight or look pale or sweat at all? do you ever notice him getting sick or restless at night from withdrawals? Is there a loss of interest in you at all? I hope this helps you the pupils is how I could always tell if someone was high or not. And the pale face. A lot of guys have told me that its impossible to have sex when they're on heroin, especially if they're injecting. Best of luck to you. I hope things turn out to be ok!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... hope it helps and i dont have insurance so i cant get a doc and i need to know how many to take.. imma jus take two for the first couple of days ...
1 answer • 7 Nov 2009
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
I am currently on 130 mg/day of methadone, because after 4 years of opiate abuse, mainly heroin and oxy contin, I was too terrified to come off/STAY ...
5 answers • 13 Nov 2010
I saw this documentary on tv about heroin. This lady overdoses and he takes out a little vile and shoots her in the leg with somethin. Does anyone ...
3 answers • 11 Oct 2011